MathSciNet Relay Station
MathSciNet bibliographic data
MR1283561 (95m:46037) 46E30 (41A50 60E15 60G50)
Peškir, Goran Best constants in Kahane-Khintchine inequalities for complex Steinhaus functions. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3101–3111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement